Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 137, NWS Huntsville, AL

July 5, 2012Colbert County, Lauderdale County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Jul 5, 2012, 3:02 PM CDT for Colbert County, Lauderdale County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2012, 3:02 PM CDT (20:02 UTC)
Expired
Jul 5, 2012, 3:30 PM CDT
In force
28 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

Counties Colbert County, AL, Lauderdale County, AL

The radar

The Columbus AFB radar (KGWX), 132 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1407 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1407 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1485 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS54 KHUN 052002
SVRHUN
ALC033-077-052030-
/O.NEW.KHUN.SV.W.0137.120705T2002Z-120705T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
302 PM CDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL COLBERT COUNTY IN NORTHWEST ALABAMA...
  CENTRAL LAUDERDALE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 330 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR KILLEN...OR ABOUT 7 MILES
  EAST OF UNDERWOOD-PETERSVILLE...AND MOVING SOUTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KILLEN...SAINT FLORIAN...
  UNDERWOOD-PETERSVILLE...FLORENCE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3494 8743 3470 8755 3480 8779 3501 8763
      3501 8759
TIME...MOT...LOC 2002Z 028DEG 7KT 3490 8757

$$

RSB
2 follow-up statements
731 
WWUS54 KHUN 052015
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
315 PM CDT THU JUL 5 2012

ALC033-077-052030-
/O.CON.KHUN.SV.W.0137.000000T0000Z-120705T2030Z/
COLBERT AL-LAUDERDALE AL-
315 PM CDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL LAUDERDALE AND NORTHEASTERN COLBERT COUNTIES...

AT 312 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR SAINT FLORIAN...OR
ABOUT 6 MILES EAST OF UNDERWOOD-PETERSVILLE...MOVING SOUTHWEST AT 10
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORD
CITY...SHEFFIELD AND FLORENCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3480 8778 3499 8763 3490 8745 3485 8748
      3471 8757
TIME...MOT...LOC 2015Z 030DEG 7KT 3487 8759

$$

RSB
387 
WWUS54 KHUN 052028
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
328 PM CDT THU JUL 5 2012

ALC033-077-052038-
/O.EXP.KHUN.SV.W.0137.000000T0000Z-120705T2030Z/
COLBERT AL-LAUDERDALE AL-
328 PM CDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAUDERDALE AND
NORTHEASTERN COLBERT COUNTIES EXPIRES AT 330 PM CDT...

WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.

LAT...LON 3480 8778 3499 8763 3490 8745 3485 8748
      3471 8757
TIME...MOT...LOC 2028Z 030DEG 7KT 3485 8761

$$

RSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:41 PM CDT, 21 minutes earlier.

Area forecast discussion, Jul 5, 2:41 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CDT THU JUL 5 2012

.DISCUSSION...
SHOWER AND THUNDERSTORM ACTIVITY WILL DIMINISH LATER THIS EVENING.
HOWEVER...ISOLATED TO SCATTERED STORMS WILL STILL BE POSSIBLE
THROUGH 8 OR 9 PM. MOST OF THIS ACTIVITY WILL SHIFT SOUTH OF THE
TENNESSEE RIVER AND REMAIN NEAR AND EAST OF INTERSTATE 65. SOME OF
THESE STORMS COULD CONTINUE TO BE SEVERE AND PRODUCE WIND GUSTS 60 TO
80 MPH...GIVEN STRONG FORECAST WINDEX VALUES. EXPECT SOME PATCHY
LIGHT FOG TO DEVELOP IN AREAS THAT RECEIVE HEAVIER RAINFALL...BUT
WILL LEAVE OUT OF GRIDS DUE TO LIMITED COVERAGE OF CONVECTION THAT
IS EXPECTED.

MODELS ARE IN GOOD AGREEMENT THAT SEVERAL WEAK BOUNDARIES WILL PUSH
SOUTHEAST THROUGH NORTHWESTERLY FLOW AND ACROSS THE TENNESSEE VALLEY
AND NORTHERN ALABAMA THROUGH SATURDAY. RIGHT NOW THE BETTER CHANCE
OF SHOWERS AND STORMS AFTER TONIGHT APPEARS TO BE FRIDAY INTO FRIDAY
EVENING. RIGHT NOW...WE THINK THIS WILL KEEP HIGH TEMPERATURES A
LITTLE COOLER...IN THE MID TO UPPER 90S. THIS SHOULD KEEP A HEAT
ADVISORY A BAY ON FRIDAY...BUT THIS WILL NEED TO BE MONITORED CLOSELY
IN CASE LESS CONVECTION OCCURS.

CONVECTION SHOULD BE A LITTLE LESS WIDESPREAD ON SATURDAY...AND AS A
RESULT TEMPERATURES COULD AGAIN CLIMB TO 100 DEGREES WEST OF A
HUNTSVILLE TO CULLMAN LINE. A HEAT ADVISORY LOOKS VERY POSSIBLE.
HOWEVER ISOLATED TO WIDELY SCATTERED CONVECTION COULD GIVE SOME
LOCALIZED RELIEF.  SEVERE MICROBUST POTENTIAL WILL REMAIN IN PLACE
WITH ANY CONVECTION FRIDAY AND SATURDAY AFTERNOON/EVENING...ALONG
WITH HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

THE REAL BREAK TO THE HEAT LOOKS LIKE IT WILL COME EARLY NEXT
WEEK...AS A STRONGER FRONTAL BOUNDARY APPROACHES THE TENNESSEE
VALLEY. STRONGER SHEAR AND FORCING WITH THIS FRONT...SHOULD CAUSE
MORE WIDESPREAD SHOWER AND STORM ACTIVITY TO DEVELOP. THIS ACTIVITY
SHOULD CONTINUE THROUGH THE END OF THE WEEK...AS THE FRONTAL BOUNDARY
STALLS SOMEWHERE BETWEEN NASHVILLE AND CENTRAL AL. DUE TO CLOUD
COVER...CONVECTION...AND FRONTAL BOUNDARY INFLUENCES...HIGHS SHOULD
DROP TO NEAR NORMAL LEVELS AS A RESULT WITH HIGHS IN THE UPPER 80S
TO LOWER 90S AND LOWS IN THE UPPER 60S. FINALLY...A TRUE A BREAK IN
SIGHT FROM THE HEAT.

KTW

&&

.AVIATION...
/ISSUED 1241 PM CDT THU JUL 5 2012/
FOR 18Z TAFS...
STRONG DAYTIME HEATING HAS RESULTED IN THE DEVELOPMENT OF CUMULUS
TYPE CLOUDS ACROSS THE REGION. AN UPPER LEVEL DISTURBANCE APPROACHING
THE REGION FROM THE NNE WILL BRING A RISK OF MORE CONVECTION LATER
THIS AFTERNOON AND EVENING...MAINLY EAST OF I-65. MICROBURST OUTFLOW
WINDS ARE THE PRIMARY RISK POISED BY THE STRONGER STORMS... WITH
MARGINALLY SEVERE HAIL POSSIBLE TOO. STORM COVERAGE/INTENSITY SHOULD
WIND DOWN DURING THE LATER EVENING. MVFR FOG/MIST IS POSSIBLE TOWARD
DAYBREAK FRI AM AT EITHER TERMINAL...ESPECIALLY IF THEY RECEIVE
RAINFALL THIS EVENING.

RSB

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    71  98  72  98  74 /  30  30  20  30  20
SHOALS        74  97  71 100  73 /  20  30  20  30  20
VINEMONT      73  93  70  96  72 /  30  30  20  30  20
FAYETTEVILLE  72  96  71  99  72 /  20  30  20  30  20
ALBERTVILLE   72  96  70  95  70 /  40  30  20  30  20
FORT PAYNE    73  95  68  96  70 /  40  30  20  30  20

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     ALZ001>007.

TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
     TNZ076-096.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 5, 12:37 PM CDT, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1237 PM CDT THU JUL 5 2012

ALZ001>010-016-TNZ076-096-097-060300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
1237 PM CDT THU JUL 5 2012

.DAY ONE...TODAY AND TONIGHT...

ABOVE NORMAL TEMPERATURES WILL CONTINUE ACROSS THE TENNESSEE VALLEY
THIS AFTERNOON. THEREFORE...A HEAT ADVISORY IS IN EFFECT FOR
NORTHWEST ALABAMA...PORTIONS OF NORTH CENTRAL ALABAMA...AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE THROUGH 7 PM. FOR MORE INFORMATION...PLEASE
REFER TO THE HEAT ADVISORY PRODUCT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON
AND EVENING...ESPECIALLY EAST OF I-65. A FEW STORMS MAY BECOME
STRONG TO SEVERE...PRODUCING DAMAGING WIND GUSTS OVER 60
MPH...MARGINALLY SEVERE HAIL...LOCALLY HEAVY RAINFALL AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH
SUNDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY
BE STRONG TO SEVERE...WITH DAMAGING WINDS...LOCALLY HEAVY
RAINFALL...AND FREQUENT LIGHTNING.

AN APPROACHING COLD FRONT WILL INCREASE THE CHANCES FOR MORE
WIDESPREAD COVERAGE OF THUNDERSTORMS ON MONDAY THROUGH WEDNESDAY.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
POSSIBLE THIS AFTERNOON AND EVENING. PLEASE FORWARD ANY REPORTS OF
DAMAGE OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE OFFICE IN
HUNTSVILLE...OR YOUR LOCAL EMERGENCY MANAGEMENT AGENCY.

RSB/KTW

In the hours before

Special weather statement, Jul 5, 1:32 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
132 PM CDT THU JUL 5 2012

ALZ009-TNZ097-051900-
FRANKLIN-JACKSON-
132 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND JACKSON COUNTIES
UNTIL 200 PM CDT...

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF MONTEAGLE...OR 11 MILES
NORTHWEST OF JASPER...MOVING SOUTHWEST 5 TO 10 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...AND FREQUENT CLOUD TO GROUND
LIGHTNING ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  SHERWOOD...ANDERSON.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3489 8588 3506 8610 3522 8586 3500 8586
      3499 8578
TIME...MOT...LOC 1831Z 045DEG 7KT 3512 8581

RSB
Special weather statement, Jul 5, 1:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
159 PM CDT THU JUL 5 2012

TNZ097-051930-
FRANKLIN-
159 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN COUNTY UNTIL 230 PM
CDT...

AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTEAGLE...OR 17 MILES EAST OF
WINCHESTER...MOVING SOUTHWEST AT 5 MPH.

WINDS UP TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ST. ANDREWS...SEWANEE.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3528 8590 3522 8586 3510 8586 3508 8587
      3524 8607 3532 8598
TIME...MOT...LOC 1858Z 046DEG 6KT 3528 8583

RSB
Special weather statement, Jul 5, 2:24 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
224 PM CDT THU JUL 5 2012

ALZ001-002-052000-
COLBERT-LAUDERDALE-
224 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 300 PM CDT...

AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KINGTOWN...MOVING SOUTHWEST AT 10 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ELGIN...CENTER STAR.
  KILLEN...FORD CITY.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3495 8725 3480 8734 3480 8740 3480 8743
      3478 8743 3476 8742 3475 8743 3474 8742
      3474 8743 3471 8743 3480 8764 3501 8747
      3501 8737
TIME...MOT...LOC 1924Z 029DEG 10KT 3492 8741

RSB
Special weather statement, Jul 5, 2:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
244 PM CDT THU JUL 5 2012

ALZ010-052015-
DE KALB-
244 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB COUNTY UNTIL 315 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLLINSVILLE...OR 13 MILES NORTHWEST OF
CENTRE...MOVING SOUTHWEST AT 5 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  RODENTOWN...AND COLLINSVILLE.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3425 8578 3425 8580 3424 8581 3423 8584
      3420 8584 3419 8584 3420 8604 3421 8604
      3435 8592 3428 8575
TIME...MOT...LOC 1944Z 030DEG 6KT 3423 8588

RSB
Special weather statement, Jul 5, 2:59 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
259 PM CDT THU JUL 5 2012

ALZ001-002-052030-
COLBERT-LAUDERDALE-
259 PM CDT THU JUL 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR COLBERT AND LAUDERDALE COUNTIES
UNTIL 330 PM CDT...

AT 258 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREEN HILL...OR 9 MILES NORTHEAST OF
UNDERWOOD-PETERSVILLE...MOVING SOUTHWEST AT 5 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  KILLEN...ZIP CITY.
  SAINT FLORIAN...UNDERWOOD-PETERSVILLE...FLORENCE.

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 3500 8750 3493 8740 3478 8748 3477 8752
      3477 8757 3475 8759 3488 8778 3501 8761
TIME...MOT...LOC 1958Z 043DEG 6KT 3492 8755

RSB

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:24 PM CDTSpecial Weather StatementHUNLauderdale36 min
Jul 5, 2:44 PM CDTSpecial Weather StatementHUNDeKalb31 min
Jul 5, 2:59 PM CDTSpecial Weather StatementHUNLauderdale31 min
Jul 5, 3:28 PM CDTSpecial Weather StatementHUNColbert32 min
Jul 5, 3:40 PM CDTSpecial Weather StatementHUNMadison35 min
Jul 5, 4:12 PM CDTSpecial Weather StatementHUNCullman48 min
Jul 5, 4:15 PM CDTSpecial Weather StatementHUNMadison30 min
Jul 5, 4:22 PM CDTSevere Thunderstorm WarningHUNMadison, Morgan38 min
Jul 5, 5:01 PM CDTSpecial Weather StatementHUNBlount29 min
Jul 5, 5:09 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison51 min
Jul 5, 5:29 PM CDTSevere Thunderstorm WarningHUNCullman27 min
Jul 5, 6:00 PM CDTSpecial Weather StatementHUNMadison30 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.